A 26-year-old female asked:
I am on methimazole 10mg/daily for graves' disease. i was told by dr. i can take garcina cambogia as i am not having luck losing weight. is this ok ?
1 doctor answer • 1 doctor weighed in
Ophthalmology 53 years experience
Not a problem: This product will not interfere with the action of the methimazole. On the other hand, there is no scientific evidence that garcinia will have any effect on your weight. Discuss weight loss with the doctor who prescribed the methimazole.
Created for people with ongoing healthcare needs but benefits everyone.
1.4k viewsAnswered >2 years ago
Last updated Apr 25, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.